|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 6
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

6 2014

 
 The finite $S$-􀀀determinacy of singularities in positive characteristic $S=R_G,R_A, K_G,K_A$
H. Hiu , L. Jingwen   Pages 1347-1372
 Abstract    Full Text    [PDF 194KB]    
 Translation invariant surfaces in the 3-dimensional Heisenberg group
D. W. Yoon , J. W. Lee   Pages 1373-1385
 Abstract    Full Text    [PDF 138KB]    
 On the possible volume of $mu$-$(v,k,t)$ trades
S. Rashidi , N. Soltankhah   Pages 1387-1401
 Abstract    Full Text    [PDF 140KB]    
 Fekete-Szegö coefficient functional for transforms of universally prestarlike functions
T. N. Shanmugam , J. Lourthu Mary   Pages 1403-1411
 Abstract    Full Text    [PDF 116KB]    
 On the planarity of a graph related to the join of subgroups of a finite group
B. Taeri , H. Ahmadi   Pages 1413-1431
 Abstract    Full Text    [PDF 497KB]    
 Some properties of a general integral operator
L Stanciu , D. Breaz   Pages 1433-1439
 Abstract    Full Text    [PDF 111KB]    
 On special submodule of modules
A Khaksari , S. Mehri , R. Safakish   Pages 1441-1451
 Abstract    Full Text    [PDF 127KB]    
 On the character space of vector-valued Lipschitz algebras
T. Honary , A. Nikou , A. H. Sanatpour   Pages 1453-1468
 Abstract    Full Text    [PDF 152KB]    
 Generalized multivalued $F$-contractions on complete metric spaces
Ö, , . Acar , G. Durmaz , G Minak   Pages 1469-1478
 Abstract    Full Text    [PDF 121KB]    
 Domination number of graph fractional powers
M. N. Iradmusa   Pages 1479-1489
 Abstract    Full Text    [PDF 130KB]    
 The locating chromatic number of the join of graphs
A. Behtoei   Pages 1491-1504
 Abstract    Full Text    [PDF 145KB]    
 A generalization of Villarreal's result for unmixed tripartite graphs
H. Haghighi   Pages 1505-1514
 Abstract    Full Text    [PDF 114KB]    
 A note on the remainders of rectifiable spaces
J. Zhang , Wei He , L. Xie   Pages 1515-1526
 Abstract    Full Text    [PDF 135KB]    
 Arens regularity of inverse semigroup algebras
F. Abtahi , B. Khodsiani , A. Rejali   Pages 1527-1538
 Abstract    Full Text    [PDF 134KB]    
 On a linear combination of classes of harmonic $p-$valent functions defined by certain modified operator
T. Seoudy   Pages 1539-1551
 Abstract    Full Text    [PDF 137KB]    
 Dilations, models, scattering and spectral problems of 1D discrete Hamiltonian systems
B. P. Allahverdiev   Pages 1553-1571
 Abstract    Full Text    [PDF 165KB]    
 Pairwise non-commuting elements in finite metacyclic $2$-groups and some finite $p$-groups
S. Fouladi   Pages 1573-1585
 Abstract    Full Text    [PDF 138KB]    
: 3/10/93
: 88808855 88807775 (021)

: 4/10/93
Ϙϐ : 351  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
متن مطالب شماره 1 (پياپي 59)، 1398 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ